# SDR XNOA10196

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT 12,000 FT NR 2 ENG BEGAN TO COMPRESSOR STALL.  FUEL FLOW NORMAL.  EGT ENG STABLE AT IDLE POSITION.  INSPECTED NR 2 ENG MAIN FUEL FILTER, NO DEFECTS NOTED.  INSPECTED NR 2 ENG FUEL PUMP STRAINER, NORMAL AND NO DEFECTS NOTED.  INSPECTED NR 2 ENG VSVS, NO DEFECTS.  INSPECTED VBVS, NO DEFECTS NOTED.  PERFORMED STALL INSPECTION IAW A300 MM 72-00-00 PG 628.  REMOVED AND REPLACED NR 2 ENG IP CHECK VALVE.  OPS CHECK NORMAL IAW A300 MM 71-00-00.
